Skip to main content

Maximum sustainable yields as a control problem in integral equations

  • Conference paper
  • First Online:
Seminar on Differential Equations and Dynamical Systems, II

Part of the book series: Lecture Notes in Mathematics ((LNM,volume 144))

  • 386 Accesses

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 34.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 46.00
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. J. H. Beverton & S. J. Holt, On the Dynamics of Exploited Fish Population, Her Majesty's Stationery Office, London, 1958.

    Google Scholar 

  2. John T. Dillon, The Analysis of Response in Crop and Livestock Reproduction, Pergamon Press, London, 1968.

    Google Scholar 

  3. G. M. Dunkel, Maximum Sustainable Yields, National Biomedical Research Foundation Report # 69021/00182, February 1, 1969.

    Google Scholar 

  4. Leo A. Goodman, On the Reconciliation of Mathematical Theories of Population Growth, Royal Stat. Society — Journal A 130(1967), 541–553.

    Article  MathSciNet  Google Scholar 

Download references

Authors

Editor information

J. A. Yorke

Rights and permissions

Reprints and permissions

Copyright information

© 1970 Springer-Verlag

About this paper

Cite this paper

Dunkel, G.M. (1970). Maximum sustainable yields as a control problem in integral equations. In: Yorke, J.A. (eds) Seminar on Differential Equations and Dynamical Systems, II. Lecture Notes in Mathematics, vol 144. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0059921

Download citation

  • DOI: https://doi.org/10.1007/BFb0059921

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-04933-3

  • Online ISBN: 978-3-540-36306-4

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics